Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have shivering hands and head. Looking for medicine and remedy

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1976
Answered : 1872 Questions
Question
I have problem of shivering of hands and head .I intend to know about the right medicines for remedy.
Posted Sun, 25 Nov 2012 in General Health
 
 
Answered by Dr. Rajiv K Khandelwal 1 hour later
Hi,

Thank you for your query.

I would like to know the following so as to be able to guide you further:
1. Since when have you noticed this problem?
2. Is it just fine twitching movements of the fingers or coarse movements?
3. Do the movements occur all the time or are present only when some specific movement of the hands or head is being done?
4. What all investigations have been done?
5. Any associated illness or condition?

Some persons have fine movements of the fingers and hands for which no obvious cause can be found. However in a few cases it can occur due to hyperthyroidism. Depending on the cause specific medicines can be suggested, if warranted.

I hope I have answered your query to your satisfaction. You are welcome to seek any clarifications that you may require or provide more details about the present condition.

Wishing you all the best..

Regards,

RKK
Above answer was peer-reviewed by
 
Follow-up: Have shivering hands and head. Looking for medicine and remedy 44 hours later
I am having this problem for the past 5 yrs. I was not giving much attention to it. But, when it started happening at some public functions, I was depressed. The movements occur when there are lot of people around or when I attend some public functions. There is no illness. My rest health is fine. I consulted few doctors for this. But, there is no result.
 
 
Answered by Dr. Rajiv K Khandelwal 32 minutes later
Hi,

Thank you for the update.

By the description provided by you the tremors appear to be anxiety related for which nothing has to be done. Such tremors will not be controlled by any medication. However other possible causes must be ruled out first. It would have been better had you updated us with the investigations done, if any.

Kindly discuss with your treating doctor and if it is anxiety related then the doctor will advise you accordingly and help you in treating your depression too.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you require any clarifications or would like to share more facts regarding the problems.

Wishing you all the best..

Regards,

RKK
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor